# SDR UIEA2016080100659

- Difficulty date: August 1, 2016
- Submitted: August 1, 2016
- Operation: Air carrier
- Aircraft: N651GT
- Make and model: Boeing 767231
- Aircraft serial: 22570
- Aircraft time: 83,541 hours, 23,425 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Rope
- Part number: 379103C29
- Part serial: 20201
- Condition: Broken
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO EMERGENCY DEVICES BROKEN, EMERGENCY DECENT DEVICES REPLACED IAW AMM 25-61-03.
